# SDR R61A201604050262

- Difficulty date: April 5, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,386 hours, 16,812 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Part number: 171402744011
- Condition: Corroded
- Location: Windscreen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INBD FOOT MOUNT FOR FWD WIND SCREEN IS CORRODED.  MAINTENANCE R & R INBD FOOT MOUNT FOR FWD WINDSCREEN IAW PN 171-40274-4011, FITTING.
